# SDR 98ZZZX3933

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38CJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0023
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 57420057
- Condition: Cracked
- Location: Nlg
- Part time: 614 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF LANDING GEAR SYSTEM, THE NOSE GEAR DOOR BELLCRANK WAS FOUND CRACKED AT LEFT DOOR EAR. THE NOSE GEAR DOORS WERE IMPROPERLY RIGGED CAUSING EXCESIVE STRESS ON BELLCRANK.
